# SDR EIA990303

- Difficulty date: November 18, 1999
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - FUSELAGE SKIN REPAIR BELOW MAIN CABIN CARGO DOOR THRESHOLD BETWEEN FS 351 AND FS 408 NEEDS TO BE CHANGED FROM A CLASS TWO REPAIR TO A CLASS ONE REPAIR.  CURRENTLY NO FINGER DOUBLER INSTALLED.  FABRICATED AND INSTALLED DOUBLERS/FILLERS PER SRM 51-10-3, 51-30-5 AND ECRA 941-53-010-2.  (M)
